# SDR 95UALD10004

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strips
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL ADJACENT EEL STRIPS INOPERATIVE ON BOTH SIDES OF THE AIRPLANE.  REPLACED STRIPS AS NECESSARY.  OPERATIONAL CHECK NORMAL.
